# SDR SWAA2022111666767

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS 727D+6 - 847, LBL21.5, WL156.   EVALUATED CORROSION AT ALL LOCATIONS,  FOUND DEEPEST LOCATION TO BE AT BS 747+6',  REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040,  OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT ASSY IAW SRM 51-40-02-0G-0.   LOCATED & DRILLED THE FLOOR TO SIDEWALL SUPPORT ASSY IAW DWG 146A7500, & SRM 51-40-05-0G-0.  INSTALLED  FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, DWG 146A7500, & DWG 146A0061.
